# SDR SWAA2013011011327

- Difficulty date: December 11, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 313A1355
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED INTERNAL AREA AFT STRUT FAIRING 5743L ENGINE NR 1.  REPLACED WEB (CHANNEL) LOCATED INTERNAL AREA AFT STRUT FAIRING 5743L ENGINE NR 1 IAW DWG 313A1355 AND SRM B737-300 51-40-02.
